# SDR DHL2002802524

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37542201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SPLICE FITTING WITH 4 INCH CRACK AT STA 200.000-220.000 L-31-L.  PERFORMED MAJOR REPAIR PER ATM PO111585 DWG 3754220, EA SEMAN 2002601.  REMOVED DAMAGED SPLICE FITTING PER SRM 51-1-20D PG 21.  FABRICATED NEW SPLICE PER ATM PO111585 DWG 3754220, EA SEMAN 2002601.  INSTALLED NEW SPLICE FITTING PER ATM PO111585 DWG 3754220, EA SEMAN 2002601.
